- (with N. Brown, R. Finck, M. Spencer, K. Tapp) Invariant
metrics with nonnegative curvature on compact Lie groups, Canad. Math. Bull. 50 (2007), no. 1, 24-34
- Perturbed Floer homology of some fibered three manifolds, Algebr. Geom. Topol. 9
- U-action on perturbed Heegaard Floer homology, J. Symp. Geom.10 (2012), 423-446
- Cosmetic surgery in
L-space homology spheres, Geom. Topol. 15 (2011),
- (with Y. Ni) Cosmetic
surgeries on knots in S^3, J. Reine Angew.
706 (2015), 1-17
- On mapping cones of
Seifert fibered surgeries, J. Topol. 5 (2012), 366-376
- (with Y. Ni) Heegaard Floer
correction terms and rational genus bounds, Adv. Math. 267 (2014),
- (with J. Hom) Four-ball genus bounds and a refinement of the
Ozsvath-Szabo tau-invariant, J. Symp. Geom. 14 (2016), 305-323
- On minimal genus problem, Proceedings of the Gokova
Geometry-Topology Conference (2015), 250-264
- (with Y. Ni) Correction terms,
Z_2-Thurston norm, and triangulations,
Topology Appl. 194 (2015), 409-426
- A cabling formula for nu^+ invariant, Proc. Amer. Math. Soc 144 (2016), no.
- (with K.
Ichihara) A note on Jones polynomial
and cosmetic surgery, to appear in Comm. Anal. Geom.
- (with M.
Kim) On rational sliceness
of Miyazaki’s fibered, - amphicheiral
knots, available at arXiv:1604.04870
- (with Y.
Li), A bound for rational Thurston-Bennequin
invariants, available at arXiv:1705.09440
- (with Y.
Bao), The Alexander polynomial for a balanced
bipartite graph and its MOY-type relations, available at arXiv:1708.09092